# SDR ASOA20160926050R

- Difficulty date: September 26, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 38,123 hours, 22,369 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 14563000401
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE UP PITCH TRIM(UNCOMMANDED) RIGHT AFTER TAKEOFF. POSSIBLE PITCH TRIM RUNAWAY. AURAL WARNING"TRIM, TRIM" BUT NO EICASE MESSAGE. SMOOTH LANDING REPORTED ON AIR RETURN BACK TO EWR. MX REMOVED AND REPLACED THE F/O'S YOKE PITCH TRIM SWITCH WITH OPERATIONAL AND CHECK FLIGHT GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
